advertisement
Question
Posted by: Jnr | 2009/03/23

?high dose pill

In re my previous post, you mentioned that maybe my hot flushes were not related to menopause. What else could be causes them? I had no idea there could be other causes.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thyroid problems and chronic infections can cause these symptoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement